On the set of derivations. I

Libuše Burešová

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 1, page 1-12
  • ISSN: 0044-8753

How to cite

top

Burešová, Libuše. "Über Mengen von Derivationen. I." Archivum Mathematicum 013.1 (1977): 1-12. <http://eudml.org/doc/17929>.

@article{Burešová1977,
author = {Burešová, Libuše},
journal = {Archivum Mathematicum},
language = {ger},
number = {1},
pages = {1-12},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Über Mengen von Derivationen. I},
url = {http://eudml.org/doc/17929},
volume = {013},
year = {1977},
}

TY - JOUR
AU - Burešová, Libuše
TI - Über Mengen von Derivationen. I
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 1
SP - 1
EP - 12
LA - ger
UR - http://eudml.org/doc/17929
ER -

References

top
  1. Maria Hasse, Lothar Michler, Theorie der Kategorien, Berlin 1966. (1966) Zbl0224.18001MR0213411
  2. Miroslav Novotný, Les systèmes à deux compositions avec une loi distributive, Spisy vydávané přírodověleckou fakultou Masarykovy university, Řada A4, č. 321, roč. 1950/5, pp. 49-68. (1950) Zbl0038.16901MR0046344
  3. Günther Hotz, Eindeutigkeit und Mehrdeutigkeit formaler Sprachen, EIK 2 (1966), Heft 4, pp. 235-246 (1966) Zbl0177.01702MR0210522
  4. A. I. Maľcev, Algebraičeskije sistěmy, Moskva 1970. (1970) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.